# SDR LR7A01083

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strut
- Condition: Elongated
- Location: Fs 523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC3209 FOUND RMLG WL 200 LONGERON 2 EA. ELONGATED HOLES AT FS 523, RBL 75.REPAIRED IAW LAC MEA 382-53-01-061.  NR 0211.
